It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I have just finished my first month of birth control after having been off of it for two years. My doctor prescribed me the same brand I used two years ago and I was to start the Sunday after my period. My period ended on a Monday so I waited that whole week to start the following Sunday. I experienced breakthrough bleeding for nine days (my reg. periods are usually five) during the second and third weeks of the pack. My boyfriend and I had sex for the first time since I have been on the pill and the breakthrough bleeding stopped the following day. Now I am on day four of the green "inactive" pills and have not gotten a period. 1)Why the breakthrough bleeding for so long? (I never experienced that when I used them two years ago) 2)Could I be pregnant?

I really appreciate any response...





All times are GMT -7. The time now is 09:53 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!